# SDR 04FDEA00572

- Difficulty date: March 4, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 73,027 hours, 21,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN AT FS 835 - 870 AT LBL 8.5 SEAT TRACK HAS CORROSION AFT INBOARD FLANGE.  REMOVED CORRECTED SECTION OF SEAT TRACK.  FABRICATED NEW SECTION OF SEAT TRACK AND INSTALLED IAW DC10 SRM 53-42-01 VOL 1, DC10 SRM 53-70-00 VOL 1 AND DC10 SRM 51-21-01 VOL 2.
